# SDR DALA2016110808373

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MAIN CABIN INTERCOSTAL UPPER FLANGE CRACKED BS 317 RBL 31.  MAINTENANCE REMOVED CRACKED INTERCOSTAL & REPLACED IAW SRM 51-40-02 PARAGRAPH 7, 51-40-05 PARAGRAPH 4 AND DWG 141A5400 REV. - SHEETS 1-2.
